# SDR 20000602SH012

- Difficulty date: May 25, 2000
- Submitted: June 2, 2000
- Operation: General aviation
- Make and model: Doug DC-8
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 152059
- Part serial: B6894
- Condition: Cracked
- Location: Mlg
- Component part number: 1542511
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION SHOWED CRACK INDICATIONS AT SPOKE AREA.  (X)
